sexologist-icon
No periods after iPill for over 50 days
My partner had her periods on 11th Oct, on 16th around 7 pm we had unprotected sex (that was the last day of her flow). On 18 oct she took an ipill in the morning. On 25th October she had her withdrawal period which lasted for few days. Since her withdrawal periods had  come within a week, we were pretty relaxed. Its now been over a month and 15 days , she hasn't received her periods . We have been sexually active throughout this 1 month and 20 days, but protection was used everytime. Today I got to know that since few days, she started having white discharge through her vagina. When will her periods start doctor? Is she pregnant? I am very worried as both of us our completing our UG
214 Views v

Answers (3)

Like the answers? Chat privately with the doctor of your choice

Firstly get her upt done...
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced sexologist online and get your health questions answered in just 5 minutes.

+190
Chat with a sexologist
Online now
do some tests
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Consult  me online for this
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.